MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On the 12th of june, the user sent an additional email to dario stating that she received in a matter of ten minutes, a bg reading of 168 mg/dl using the meter from the infusion facility, compared to a bg reading of 350 mg/dl that she received from her dario meter.On the 13th of june, dario's representative spoke with the user, who stated that she receives an iv once a week, and that she received bg readings of 138 mg/dl and 168 mg/dl at the facility.The user also stated that she had thrown her dario meter away, and therefore, no troubleshooting steps could be taken.There is not enough information available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On june 11th, the user contacted dario to report high blood glucose (bg) readings.The user, who stated that she has been using the dario meter for many years, reported receiving a bg reading of 350 mg/dl from her dario meter after returning home from the facility where she received an infusion for her diabetes.The user reported receiving a bg reading of 138 mg/dl at the facility after receiving her infusion.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key22466648
Report Number3010606081-2025-00038
Device Sequence Number12790416
Product Code NBW
UDI-Device Identifier00850065006161
UDI-Public850065006161
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale